i don t know where 2 start . but i really need help desperately. i m so sick of doin drugs but the only problem is the fear of cold turkey. i can handle few things that happen to me but the feeling of snakes going up and down my legs, arms and all makes me feel like getting back on drugs. i m tryin really very hard to stay clean. please help me if some1 can tell me how do i get rid of this feeling fo restlessness in legs and arms. please i ll be reall really be very obliged. any1 please.
Do you have a dr that can prescribe Clonidine? It is a blood pressure med that helps with opiate withdrawal. Usually the symptoms go away within 3 - 5 days. Hang in there. It is great that you have stopped taking the drugs.
I kept telling myself...YOU HAVE the FLU! It will be over and I will feel so much better. My brain seemed to get that and settled down a little. It is hard, but doable! The Thomas Recipe (bottom of the page under Health Pages will help. I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped. Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help. I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.
Hydrate and eat! Even if it is just a little every hour or so. You have to eat something to keep your energy up as much as possible.
If you have Restless legs..it is hit or miss what works. Walking seemed to help me some. Hot bath with epsom salts..a little. I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep. If nothing works,your doctor might help.
One hour at a time is all anyone can ask. After 2 weeks it gets a little better and I started to say, One day at a time! Your brain will do all sorts of things to get you to take a pill. I found if I was hungry..the cravings got worse. I would try to eat a banana, a few grapes or a few crackers to get that under control.
Good for you. I hope all goes well. You have made a good start coming here....this site has helped me so much!!! Keep posting!!!!!
HI im with the others the higlands restful legs from walmart worked great for me and if you can get your doctor to write a script for clondine it takes away the worms in your veins feeling its an old fashion B/P med thats been used for withdrawals for years tell your doctor where you hered about it + its not uncomon for your B/P to spike wile going threw this also if all else fails try raping your legs in a blanket tightly like swaddling a baby this will help with the restless legs a hot bath helps most of the symptoms also get use to the sating you just got to be ok without being ok for a wile......it will serve you well keep in mind this is 1/3 phyical and 2/3 methal be ready to fight on both frounts and it is all about attitude keep a postive attitude the best you can will help more then anything else the symptoms are the solution to getting to the other side YOU CAN DO THIS kepp posting for support good luck and God bless.....Gnarly
thanx alot, all of u have given me shope that i might be able 2 quit that once seemed impossible. i m 4m India and here rehabs and docs don t attend 2 addicts so well. i m trying it my self. keeping my figers crossed ....... that i ll make it. please keep writing. it helps keeping me motivated. any other suggestions ................... will b welcomed. thanx guys.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.